# SDR 08FDEA04072

- Difficulty date: September 27, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 41,722 hours, 28,113 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 691632998
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EMERGENCY EXIT HATCH CUTOUT, AFT FRAME DAMAGED AT RIVET LOCATION BLENDED AREA OF FRAME, FABRICATED REPAIR PARTS, CAD PLATED, TREATED, PRIMED AS NEEDED.  INSTALLED ALL PARTS AND REMOVED FASTENERS AND SIDEWALLS FOR ACCESS REF EA 7-5310-114033.
